no libido !!
- 08-01-2008, 06:58 PM
no libido !!
I am currently treated for hypopituitarism meaning I am secondary (prednisolone,dhea,armour and HCG 800 ius EOD)
After a few months now on hcg only where I feel I am doing pretty good and my T levels seem ok as well as my E2 levels ... I am trying to find other causes that would explain my complete lack of sex drive.
You know, I have been on TRT with very high levels of testosterone and I have been high and low on E2 but in every case I would never have any sexual thoughts or morning wood,never ...TT and free over the range with E2 at about 28 wouldn't do the trick.
Looking back on one of my latest result something puzzles me, I have a very high progesterone level : 1.11 ng/ml (0.1-0.65).
From Dr Lam site, I understand that high progesterone in men can block the convertion from Testosterone to DHT thus creating a low level of DHT that would lead to a low libido.
Sadly, informations on high progesterone in men are hard to find and I don't have yet a DHT test result.
Can you confirm that low DHT means low libido ?
Have you heard anything like that before and do you know how to reduce progesterone ?
Thank you for your input.
- 08-01-2008, 11:55 PM
Well DHT does mean low libido. If you'd like to see if that's your issue try Proviron. If that doesn't fix you you're probably in the same boat as me. I have the same exact issue only I'm 100% fixed for the first few days of TRT and then the same. I've done this several times with the same result with E2 in check. It sounds like I'm responding to the dopamine rush from starting TRT which fades quickly. Bottom line is I respond to the initial antidepressant response of T but the T itself does nothing for me. (My TT, free T were off the map on my last labs and E2 28.) Against my better judgment I just started taking Cymbalta and I've been having a flicker of libido. I've also read a few posts where guys have been put on an AD and there T went up. Depression can cause poor HPTA function. Then again low T can cause depression. It's a chicken or the egg problem. I decided to treat both and see how I make out. Luckily if you're on T and you want to try an AD you shouldn't suffer bad sexual sides. Some ADs are notorious for lowering free T thus inducing dysfunction.
08-02-2008, 01:42 AM
08-02-2008, 01:54 AM
Tried Wellbutrin once for 2 months and it did nothing but make me break out horrible and gave me nasty hot flashes. Cymbalta I researched quite a bit and the sexual sides seem to be just about zip. (I researched actual reviews from people using it not what their website says.) A funny thing about those drugs is if libido is your problem sometimes it has the opposite effect.
Anyway I'm on T cyp, Proviron, HCG, and Adex and zero luck so far. You know whats funny is Tribex worked great for me for about two months. So far that's been my best experience.
08-02-2008, 02:09 AM
Coming back from my last stint in the sand, my DR put me on Wellbutrin because I was experiencing a lot of PTSS. Before taking it, I had horrible nightmares/night terrors and would sweat like no other. After a few weeks on Wellbutrin, it got worse. Even to the point to where I would feel wired all day and night, could not sleep... but damn I could get a raging boner for no reason. I stopped taking that crap and a few weeks later I was back to normal. No more nightmares, sweats... but the raging boners stayed! Crazy drugs - That's exactly why I hate taking anything that affects the brain.
08-02-2008, 05:51 AM
If high progesterone is the cause blocking testosterone convertion to DHT then how to reduce high progesterone ?
If proviron was working,would it be used as a lifelong treatment at a dosage of 25 mg per day ?
08-02-2008, 06:22 PM
I'm trying an SSRA (stablon - much better than any SSRI imo) with a bit of wellbutrin and some HCG (even though my LH wasn't that bad) and things are definately much improved. Still don't think that HCG is the full answer for me though, but bloodwork will tell. Things definately seemed to be improving libido wise when I started the stablon though, I think there's definately something to that..I'm getting random wood now throughout the day and having a lot of dreams about sex at night..that hasn't been happening to me since I was in my teens, or since I tried epistane/on cycle (for the first couple weeks of it).
08-02-2008, 06:27 PM
08-02-2008, 06:28 PM
cabergoline .5mg every 3 days or every other day if need be.
this may help you with that problem
08-02-2008, 08:44 PM
08-02-2008, 09:22 PM
Like you, I'm on HCG only, but my protocol is 1500 IUs E3D. I also have E2 in check (23). Have you tested DHT? Also, what are your numbers for testosterone (free/total) and E2?
08-02-2008, 09:38 PM
08-03-2008, 12:06 AM
My doctor prescribes the progesterone. He believes it enhances the effects of HCG - it's a more direct path than pregnenolone. I've been on it for nearly a year and have had no problem with it. It may be the reason I'm doing well on lower doses of HCG. My total T is 1144 - I feel great and my libido is through the roof. I'm not saying it's for everyone. I get tested every 90 days, and I'm under the supervision of an excellent doctor. What I am saying is that a progesterone level of 1.1 is not high.
08-03-2008, 10:32 AM
08-03-2008, 02:11 PM
I always thought that pregnenalone is mainly converted to progesterone in the body first before anything else.
My own experience with preg @ 50mg ed, doubled my progesterone to twice the upper limit on my bloodwork, but I only noticed postive effects and continue to supplement with this.
08-03-2008, 02:31 PM
08-03-2008, 06:10 PM
08-03-2008, 07:18 PM
08-04-2008, 08:47 AM
My numbers are all in the top of the range exept estradiol at 25 or a bit less. I will soon have updated numbers.
I don't have yet my DHT results but according to my good testosterone/estradiol levels and and my complete lack of libido, I am really hoping to find a low DHT as the missing piece of the puzzle.
I take 800 ius EOD of HCG coming from 400ius ED because I am not sure HCG stays as effective when you dose it every 3 days.It's more or less the same weekly dosage as you take I think.
One of my last test in the morning after I had a 500 ius HCG shot during the evening showed a total test of 836.28ng/dl.
Do you know if DHT participate on how you feel as well ?
If low DHT was my issue, would the use of proviron be one of the best option to increase it ?
08-04-2008, 11:17 AM
Proviron won't increase your DHT it is DHT. It would be something that you could try and see if it picks up your libido. It will also free up more T and decrease E2 further.
08-04-2008, 12:12 PM
Basically, if one secondary on HCG only would need to increase his DHT, what would be the best way to achieve it ?
Proviron or DHT cream ?
08-04-2008, 07:27 PM
08-05-2008, 06:11 AM
08-05-2008, 01:01 PM
By the way 1500 IUs E3D is not more than 3500 per week or 500 per day.
08-06-2008, 04:11 PM
Similar Forum Threads
- By RenegadeRows in forum Post Cycle TherapyReplies: 26Last Post: 05-23-2008, 04:01 AM
- By edale3 in forum SupplementsReplies: 11Last Post: 10-17-2007, 12:36 PM
- By bigred869 in forum Post Cycle TherapyReplies: 3Last Post: 03-13-2007, 03:10 PM
- By bigred869 in forum AnabolicsReplies: 18Last Post: 09-16-2006, 03:16 AM
- By mitch911 in forum SupplementsReplies: 6Last Post: 08-23-2006, 01:46 AM